# SDR R61A2025120900524

- Difficulty date: December 9, 2025
- Submitted: December 12, 2025
- Operation: Air carrier
- Aircraft: N445YX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000455
- Aircraft time: 26,603 hours, 18,219 cycles
- Engine: Ge CF348E5
- System (JASC): 7500 · Engine Bleed Air System
- Part: Clamp
- Condition: Loose
- Location: Nr 2 Engine
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

BLEED 2 LEAK IN FLIGHT RAN QRH AND MESSAGE WENT AWAY. MESSAGE RETURNED A FEW MINUTES LATER AND DECLARED EMERGENCY, LANDED WITHOUT INCIDENT. BLEED 2 FAIL APPEARED AFTER LANDING. RESECURED V BAND CLAMPS ON UPPER PRECOOLER BLEED DUCT IN #2 ENG PYLON.
